Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On extremals of composite variational problems

Author: David A. Sánchez
Journal: Proc. Amer. Math. Soc. 19 (1968), 555-559
MSC: Primary 49.10
MathSciNet review: 0229107
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. MR 0202511
  • David A. Sánchez, Calculus of variations for integrals depending on a convolution product, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 18 (1964), 233–254. MR 169101
  • David A. Sánchez, On composite variational problems, SIAM J. Appl. Math. 14 (1966), 60–64. MR 190815, DOI
  • David A. Sánchez, Some existence theorems in the calculus of variations, Pacific J. Math. 19 (1966), 357–363. MR 206775
  • Leonida Tonelli, Sulle proprietà delle estremanti, Ann. Scuola Norm. Super. Pisa Cl. Sci. (2) 3 (1934), no. 2, 213–237 (Italian). MR 1556728
  • M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1964. With a chapter on Newton’s method by L. V. Kantorovich and G. P. Akilov. Translated and supplemented by Amiel Feinstein. MR 0176364

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.10

Retrieve articles in all journals with MSC: 49.10

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society